<  Back to the Polytechnique Montréal portal

Control of Markovian Jump Discrete-Time Systems With Norm Bounded Uncertainty and Unknown Delay

P. Shi, El-Kébir Boukas and R. K. Agarwal

Article (1999)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/28597/
Journal Title: IEEE Transactions on Automatic Control (vol. 44, no. 11)
Publisher: Institute of Electrical and Electronics Engineers
DOI: 10.1109/9.802932
Official URL: https://doi.org/10.1109/9.802932
Date Deposited: 18 Apr 2023 15:22
Last Modified: 05 Apr 2024 11:16
Cite in APA 7: Shi, P., Boukas, E.-K., & Agarwal, R. K. (1999). Control of Markovian Jump Discrete-Time Systems With Norm Bounded Uncertainty and Unknown Delay. IEEE Transactions on Automatic Control, 44(11), 2139-2144. https://doi.org/10.1109/9.802932

Statistics

Dimensions

Repository Staff Only

View Item View Item